ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bharali, Gautam and Biswas, Indranil and Schumacher, Georg (2017) A criterion for a degree-one holomorphic map to be a biholomorphism. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 62 (7). pp. 914-918.

This list was generated on Mon Oct 14 22:06:05 2019 IST.